Publication Type:

Journal Article


Malaya Journal of Matematik, University Press, Volume 1, Number 1, p.8–13 (2012)


In this paper, we study the existence and uniqueness of the mild solutions for random impulsive differential equations through fixed point technique. An example is provided to illustrate the theory.

Cite this Research Publication

Dr. Vinodkumar A., “Existence and Uniqueness of Solutions for Random Impulsive Differential Equation”, Malaya Journal of Matematik, vol. 1, pp. 8–13, 2012.